논문KCI 등재
The Fekete-Szegö inequality for subclass of analytic functions of complex order
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
in the present investigation, we obtain sharp upper bounds for the Fekete-Szegö coefficient funtional (formual) for certain normalized analyric funtions defined on the open unit disk in the complex plane. As an application of the main result, the anrhours obtain the Fekete-Szegö inequality for a class of funtions defined through fractional derivatives.
Abstract
in the present investigation, we obtain sharp upper bounds for the Fekete-Szegö coefficient funtional (formual) for certain normalized analyric funtions defined on the open unit disk in the complex plane. As an application of the main result, the anrhours obtain the Fekete-Szegö inequality for a class of funtions defined through fractional derivatives.
참고문헌 (25)
- Halit Orhan, "The Fekete-Szeg"o Problem for A Generalized Subclass of An-alytic Functions", Kyungpook Mathematical Journal, 50(1), pp.37~47 (2010), 경북대학교 자연과학대학 수학과
- P. L. Duren, "Univalent Functions, Grundlehren der Mathematischen Wissenschaften, vol. 259" (1983), Springer-Verlag
- J. Dziok, "Families of analytic functions associated with the Wright generalized hypergeometric function", Demonstratio Math., 37(3), pp.533~542 (2004)
- J. Dziok, "Certain subclasses of analytic functions associated with the generalized hypergeometric function", Intergral Transform Spec. Funct., 14, pp.7~18 (2003)
- A. W. Goodman, "Univalent Functions, Vol. I and II" (1983), Mariner Publishing Company Inc.
- F. R. Keogh, "A coecient inequality for certain classes of analytic functions", Proc. Amer. Math. Soc, 20, pp.8~12 (1969)
- W. Koepf, "On the Fekete- Szego problem for close-to-convex functions", Proc. Amer. Math. Soc, 101, pp.89~95 (1987)
- Yu. E. Hohlov, "Convolution operators that preserve univalent functions", Ukrain. Mat. Zh, 37, pp.220~226 (1985)
- Yu. E. Hohlov, "Hadamard convolutions, hypergeometric functions and linear operators in the class of univalent functions", Dokl. Akad. Nauk Ukrain. SSR Ser. A, (7), pp.25~27 (1984)
- R. J. Libera, "Some radius of convexity problems", Duke Math. J, (31), pp.143~157 (1964)
- R. J. Libera, "Coecient bounds for the inverse of a function with derivative in P", Proc. Amer. Math. Soc, 87, pp.251~257 (1983)
- W. Ma, "A unied treatment of some special classes of univalent functions", in: Proceeding of the Conference on Complex Analysis, pp.157~169 (1994)
- S. S. Miller, "Dierential Subordinations: Theory and Applications" (2000), Marcel Dekker
- M. A. Nasr, "On convex functions of complex order", Mansoura Sci. Bull, pp.565~582 (1982)
- M. A. Nasr, "Starlike function of complex order", J. Natur. Sci. Math, 25, pp.1~12 (1985)
- H. Orhan, "The Fekete-Szego problem for subclasses of analytic functions dened by a dierential operator related to conic domains", Comput. Math. Appl, 59, pp.283~295 (2010)
- H. Orhan, "Fekete-Szego inequality for certain subclass of analytic functions", General Math, 14, pp.41~54 (2005)
- H. Orhan, "Fekete-Szego problem for strongly starlike functions associated with generalized hypergeometric functions", Math. Comput. Modelling, 50, pp.430~438 (2009)
- S. Owa, "Univalent and starlike functions generalized by hypergeometric functions", Canad. J. Math, 39, pp.1057~1077 (1987)
- C. Pommerenke, "in: Studia Mathematica Mathematische Lehrbucher" (1975), Vandenhoeck and Ruprecht
- V. Ravichandran, "Certain subclasses of starlike and convex functions of complex order", Hacet. J. Math. Stat., 34, pp.9~15 (2005)
- M. S. Robertson, "On the theory of univalent functions", Ann. Math., 37, pp.374~408 (1936)
- L. Spacek, "Prispeek k teori funki prostych", Casopis pest Math. Fys, 62, pp.12~19 (1933)
- H. M. Srivastava, "The Fekete-Szego problem for a subclass of close-toconvex functions", Complex Var. Theory Appl., 44, pp.145~163 (2001)
- P. Wiatrowski, "The coecients of a certain family of holomorphic functions", Zeszyty Nauk. Uniw. Lodz., Nauki. Mat. Przyrod. Ser. II, 39, pp.75~85 (1971)
관련 논문AI추천
Fekete-Szego Inequalities for Quasi-Subordination Functions Classes of Complex OrderRabha El-Ashwah, Stanislawa Kanas경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제3호Fekete-Szego Problem for a Generalized Subclass of Analytic FunctionsHalit Orhan, Murat Caglar, Nihat Yagmur경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2013 · 제53권 제1호Fekete-Szeg\"{o} inequalities for a new general subclass of analytic functions involving the $\left( p,q\right)$-derivative operatorSerap Bulut대한수학회 · 대한수학회논문집2022 · 제37권 제3호FEKETE-SZEG¨O PROBLEM FOR CERTAIN SUBCLASSES OF UNIVALENT FUNCTIONSAllu Vasudevarao대한수학회 · 대한수학회보2015 · 제52권 제6호On the Fekete-Szegő Problem for a Certain Class of Meromorphic Functions Using q-Derivative OperatorHalit Orhan, Mohamed Kamal Aouf경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2018 · 제58권 제2호The Fekete-Szeg"o Problem for A Generalized Subclass of An-alytic FunctionsErhan Deniz, Halit Orhan경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2010 · 제50권 제1호
이 간행물의 다른 논문 (13건)
A uniqueness theorem for the rademacher quasicharacterA. I. Shternpp. 1-4Higher-order Daehee polynomials of the first kind with umbral calculus서종진, 김태균, 김대산pp. 5-18Further results on the common neighbourhood domination and some related graphsA. Alwardi, N. D. Sonerpp. 19-32Apostol–Euler polynomials and asymptotics for negative binomial reciprocalsA. Bayad, J. Chikhipp. 33-37New approach to -Bernoulli polynomials with weight or weak weight박진우pp. 39-44
